Skip to main content

Publisher: Elsevier

Volume 230, Number 5, 23 June 1997

Geometry of the Saxon-Hutner theorem
pp. 245-252(8)
Author: Mladenov, I.M.

Favourites:
ADD

Dynamical origin of quantum mechanics
pp. 253-260(8)
Author: Ono, T.

Favourites:
ADD

Behaviour of +/- mesons and synchrotron radiation in a strong magnetic field
pp. 261-268(8)
Authors: Lev, B.I.; Semenov, A.A.; Usenko, C.V.

Favourites:
ADD

Quantum statistics of vacuum in a cavity with a moving mirror
pp. 269-275(7)
Authors: Chizhov, A.V.; Schrade, G.; Zubairy, M.S.

Favourites:
ADD

Generalized characteristic functions for a single-mode radiation field
pp. 276-282(7)
Authors: Marian, P.; Marian, T.A.

Favourites:
ADD
Favourites:
ADD

The Fokker-Planck equation for arbitrary nonlinear noise
pp. 288-294(7)
Authors: Kim, S.; Seon, H.P.; Chang, S.R.

Favourites:
ADD

On integrable two-dimensional generalizations of nonlinear Schrodinger type equations
pp. 295-300(6)
Authors: Mikhailov, A.V.; Yamilov, R.I.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

On the well-posedness of the Eckhaus equation
pp. 319-323(5)
Authors: Ablowitz, M.J.; Biondini, G.; de Lillo, S.

Favourites:
ADD

Tight approximations to total scattering intensities from electron-pair density quantities
pp. 324-329(6)
Authors: Cuchi, J.C.; Antolin, J.; Zarzo, A.; Angulo, J.C.

Favourites:
ADD

Limitations on the precision of atomic meanlife measurements
pp. 330-335(6)
Authors: Curtis, L.J.; deck, R.T.; Ellis, D.G.

Favourites:
ADD

Spectral broadening of lower hybrid waves due to ponderomotive effects
pp. 336-346(11)
Authors: Castaldo, C.; Lazzaro, E.; Lontano, M.; Sergeev, A.M.

Favourites:
ADD

Nonlinear propagation of neutrinos in a strongly magnetized medium
pp. 353-357(5)
Authors: Shukla, P.K.; Stenflo, L.; Bingham, R.; Bethe, H.A.; Dawson, J.M.; Mendonca, J.T.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Diamagnetism of some quasi-two-dimensional graphites and multiwall carbon nanotubes
pp. 377-380(4)
Authors: Kotosonov, A.S.; Kuvshinnikov, S.V.

Favourites:
ADD

Nonlinear closures for hydrodynamical semiconductor transport models
pp. 387-395(9)
Authors: Anile, A.M.; Trovato, M.

Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more